# SDR CALA2016121201069

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,295 hours, 16,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS FLASHING ON AND OFF NEAR L2 LAVATORY.  CARRIED OUT EMERGENCY LIGHT TEST, ALL GOOD.
